Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Ends of maps and applications


Author: Frank Quinn
Journal: Bull. Amer. Math. Soc. 1 (1979), 270-272
MSC (1970): Primary 57A99, 54C55, 57B05
DOI: https://doi.org/10.1090/S0273-0979-1979-14585-3
MathSciNet review: 513757
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, J. Levine, and G. R. Livesay, Finding a boundary for an open manifold, Amer. J. Math. 87 (1965), 1017-1028. MR 32 #6473. MR 189046
  • 2. J. L. Bryant and C. L. Seebeck, III, Locally nice embeddings in codimension three, Quart. J. Math. Oxford Ser. (2) 21 (1970), 265-272. MR 44 #7560. MR 290376
  • 3. J. W. Cannon, Taming codimension-one generalized submanifolds of S, Topology 16 (1977), 323-334. MR 500987
  • 4. J. W. Cannon, J. L. Bryant, and R. C. Lacher, The structure of generalized manifolds having nonmanifold set of trivial dimension, Geometric topology (Proc. Georgia Topology Conf., Athens, Ga., 1977), Academic Press, New York-London, 1979, pp. 261–300. MR 537735
  • 5. E. H. Connell and John Hollingsworth, Geometric groups and Whitehead torsion, Trans. Amer. Math. Soc. 140 (1969), 161-181. MR 242151
  • 6. D. S. Coram and P. F. Duvall, Approximate fibrations, Rocky Mountain J. Math. 7 (1977), 275-288. MR 442921
  • 7. R. D. Edwards, Stebenmann's variation of West's proof of the ANR theorem (to appear).
  • 8. R. D. Edwards, Approximating certain cell-like maps by homeomorphisms, 1977. (preprint)
  • 9. Steve Ferry, Homotoping є-maps to homeomorphisms, Institute for Advanced Study, 1977 (preprint).
  • 10. R. E. Goad, Local homotopy properties of maps, and approximation by fiber bundle projections, Thesis, Univ. of Georgia, 1976.
  • 11. Frank Quinn, Ends of maps and applications, Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 1, 270–272. MR 513757, https://doi.org/10.1090/S0273-0979-1979-14585-3
  • 12. L. C. Siebenmann, Obstructions to finding a boundary for an open manifold, Thesis, Princeton Univ., 1965.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A99, 54C55, 57B05

Retrieve articles in all journals with MSC (1970): 57A99, 54C55, 57B05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14585-3

American Mathematical Society